I do allot of weight lifting and running. I can't diet very well and a fried of mine has gone on this drug and looks great. I want to keep my size but lose weight and no matter how much running or cutting down on food I can't lose enough. My body is very sensitive to things and anything other that paracetamol or anadin i tend to get panic attacks and weird feelings. If I inject this drug is it likely to have the same affect? Can anybody help me on this?
Is Hydrotropin safe for me?
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... day and Phendimetrazine 35MG 2 pillls once a day. I have been on this diet for almost 6 weeks and have lost 23lbs. I have been following a low ...
2 answers • 3 Dec 2010
I need to lose weight and in the past atkins worked quickly and now i've been following the diet for a month and have not lost any weight at all.
0 answers • 14 May 2013
I have been taking Bydureon for 4 weeks now. I realize that is not a long time but I have really been watching my diet very closely (1500 cal/day) ...
2 answers • 7 Oct 2013
Hi, Im new to topamax and started it today I am aware that a common symptom is weight loss. From what I understand the weight loss is caused by lack ...
4 answers • 15 Oct 2014
I have been on mirenia for about a month and has been going great no side effects. Have not gain weight but can't seem to lose the weight while ...
1 answer • 5 Mar 2015